# SDR FDEA2019082011634

- Difficulty date: July 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CENTER LANDING GEAR COMPARTMENT FORWARD BULKHEAD LEFT HAND WEB   DOUBLER FOUND CRACKED AT STATION Y = 1381. CENTER LANDING GEAR COMPARTMENT FORWARD BULKHEAD LEFT HAND WEB STATION Y   =1381 DOUBLER FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AEA 0526 REVISION   NC CRACKED DOUBLER REMOVED AND FABRICATED DOUBLER INSTALLED AS PER SRM 51-33-  01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100.
